MathSciNet Relay Station
MathSciNet bibliographic data
MR2023887 60J60 (60G40 60H10 60H30 62L15 93E20)
Alvarez, Luis H. R. On the properties of $r$-excessive mappings for a class of diffusions. Ann. Appl. Probab. 13 (2003), no. 4, 1517–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement